# SDR DALA2023103008898

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,205 hours, 9,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 FWD CARGO DOOR CUTOUT, FWD LOWER CORNER OF CUTOUT HAS DAMAGE. THE FUSELAGE SKIN AT THE FWD CARGO DOOR CUTOUT, LOWER AFT CORNER WAS FOUND GOUGED. THE DAMAGE IS REPORTED TO EXCEED SRM 53-21-11-283-004 DAMAGE LIMITS. CORRECTIVE ACTION: COMPLIED WITH ER/A 613048-14. (0040590)
